# SDR F3LA2015122201156

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 39,987 hours, 16,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005617
- Condition: Failed
- Location: Cabin
- Part time: 39,987 hours, 16,880 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT SYS TEST FAILED, CODE 10WL FWD LT.  R & R EPSU 10WL.  OPERATIONS TESTED GOOD IAW AMM 33-51-38 PB 401.  REFERENCE LP 967286.
